# SDR CA131007007

- Difficulty date: September 22, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Socata TBM 700
- Engine: Pwa PT6A64
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING FLIGHT, THE ENGINE TQ STAYED AT 72.7 PERCENT AND THE ENGINE ITT WAS 752.  IT REMAINED BELOW 72.7 PERCENT EVEN WHEN THE MANUAL OVERRIDE USED TO 100 PERCENT TORQUE.  THE FCU WAS REMOVED FOR INVESTIGATION.
